MAUDE Adverse Event Report: ARTHREX, INC. NANONEEDLE SCOPE, 180MM; LAPAROSCOPE

ARTHREX, INC. NANONEEDLE SCOPE, 180MM; LAPAROSCOPE
Model Number NANONEEDLE SCOPE, 180MM
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an arthroscopy on the right knee different issues with the console have occurred.White sporadic flashes were visible on the camera image.The camera button of the nano needle did not work.No images were visible on the tablet.( black image and no export to usb or ipad was possible for a specific case) and the headup display could not be activated.There was no harm for patient, operator or third party reported.The surgery was finished successfully with the same device anyway.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper cleaning process used - thus causing moisture intrusion.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The reported failure is most likely due to a supplier or manufacturing issue, resulting in the loss of image display and control functionality during arthroscopy.

Brand Name
NANONEEDLE SCOPE, 180MM
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19512377
Report Number1220246-2024-05572
Device Sequence Number20696029
Product Code GCJ
UDI-Device Identifier00888867375567
UDI-Public00888867375567
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberNANONEEDLE SCOPE, 180MM
Device Catalogue NumberAR-3210-0044
Device Lot NumberYS23001006
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer12/18/2024
11/21/2025
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date01/14/2025
12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown